Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 6, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 7, 2023, 4:59 PM EDT for Fulton County, Hamilton County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2023, 4:59 PM EDT (20:59 UTC)
- Expired
- Jul 7, 2023, 6:04 PM EDT
- In force
- 65 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, NY, Hamilton County, NY
The radar
The Albany radar (KENX), 83 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037
WGUS51 KALY 072059
FFWALY
NYC035-041-072300-
/O.NEW.KALY.FF.W.0006.230707T2059Z-230707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
459 PM EDT Fri Jul 7 2023
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northeastern Fulton County in eastern New York...
Southeastern Hamilton County in eastern New York...
* Until 700 PM EDT.
* At 459 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wells, Sacandaga Campground, Hope, Benson, Upper Benson,
Blackbridge, Hope Falls, Maple Grove and Canada Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report flooding to the National Weather Service by email
atALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4331 7449 4347 7418 4341 7417 4340 7416
4337 7416 4332 7415 4327 7414 4326 7414
4315 7452 4318 7451
FLASH FLOOD...RADAR INDICATED
$$
TAW1 follow-up statement
391
WGUS71 KALY 072204
FFSALY
Flash Flood Statement
National Weather Service Albany NY
604 PM EDT Fri Jul 7 2023
NYC035-041-072214-
/O.CAN.KALY.FF.W.0006.000000T0000Z-230707T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton NY-Hamilton NY-
604 PM EDT Fri Jul 7 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN FULTON AND
SOUTHEASTERN HAMILTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1000 PM EDT for portions of
east central New York and eastern New York.
LAT...LON 4331 7449 4347 7418 4341 7417 4340 7416
4337 7416 4332 7415 4327 7414 4326 7414
4315 7452 4318 7451
$$
TAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 4:39 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 7, 4:39 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
439 PM EDT Fri Jul 7 2023
.SYNOPSIS...
Outside of an isolated shower or two, Saturday will be
mainly dry with continued warm and humid weather conditions.
Widespread showers and thunderstorms containing heavy downpours are
expected across the area throughout the day on Sunday. Showers and
thunderstorms are once again possible on Monday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
***A Flood Watch remains in effect for Hamilton, Warren,
Washington, Fulton, and Montgomery Counties till 10 PM EDT
tonight***
Warm, humid, and at times active/wet weather pattern will be the
theme during both the near and short term periods.
Showers and thunderstorms over the area this afternoon will
gradually wane in coverage and intensity this evening with the loss
of daytime heating. With the frontal boundary still off to our west
over western New York, tonight will be continued warm and muggy with
overnight low temperatures in the mid to upper 60s most places and
similar dewpoint values. Abundant low level moisture coupled with
any break of clearing could result in the development of some patchy
fog and/or low stratus clouds tonight. There could be some patchy
areas of dense fog in spots with dewpoint depressions at 3F degrees
or less.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Key Points for Sunday's Flood Risk Potential:
* Moderate to heavy rainfall is expected across eastern New
York and western New England.
* Total rainfall amounts from Sunday morning to Monday morning is
expected to range between 1.50-3.00 inches with locally higher
amounts.
* The Weather Prediction Center (WPC) has the entire forecast area
under a Slight Risk for Excessive Rainfall for Sunday into Monday.
* Heaviest rainfall is expected to occur Sunday evening through
Monday morning.
* Flooding/flash flooding including urban and poor drainage is
possible. Rises on area rivers and streams are also expected (see
Hydro discussion for further details).
Saturday: The cool frontal boundary associated with a nearby
low pressure system is expected to be just along or east of the
Hudson River Valley with a weak narrow surface high to our west.
This should allow for a mainly dry day on Saturday. There could
however be some spotty showers especially along and east of the
aforementioned frontal boundary. Overall, the setup should
result in a brief reprieve for many of us here in eastern New
York and western New England.
Daytime high temperatures are progged to climb into the mid to upper
80s (cooler higher elevations). Quiet/dry weather should persist
Saturday night with overnight low temperatures expected to be
in the mid to upper 60s (50s SW ADKs).
Sunday: Wet/active weather resumes on Sunday. Global forecast models
and ensembles continue to advertise the aforementioned frontal
boundary stalling over the area with another storm system emerging
out of the Ohio Valley. The combination of these two weather
features coupled with a favorable jet structure, a plume
precipitable water (PWAT) values ranging between 1.50-2.00+ inches
(+1 to +2 STDEVs above normal), and wet antecedent soils from recent
rains will increase the prospects of flooding over the area. The
bulk of the rain is expected to occur Sunday evening into Monday.
Given the tropical regime in place, showers and thunderstorms will
have the chance for moderate to heavy downpours. Overall, anywhere
from 1.75-3.00 inches is forecast over the area. A Flood Watch may
be needed in the hours ahead leading up to this event.
High temperatures on Sunday are expected to be in the upper 70s to
near 80F along the river valleys (cooler higher elevations).
Monday: The heavy rain threat wanes from west to east on Monday as
the front and low pressure system positions itself east of the area.
There could however be some additional rainfall during the day on
Monday with the storm system still nearby.
High temperatures on Monday are expected to be in the upper 70s
(cooler higher elevations).
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The weather pattern looks to remain the same during the long-
term period: warm to very warm and humid, and at times
active/wet.
Monday night through Wednesday, the forecast area will be in
between storm systems. That said, we have to continue monitor
trends as to if and how much precipitation we get during this
timeframe. Have chance PoPs for parts of our area on both
Tuesday and Wednesday. Very warm temperatures and humid
conditions are expected each day with high temperatures expected
to climb into the upper 80s along the river valleys.
Beyond this time period, Thursday and Friday, confidence is
stronger for our next widespread rainfall as global forecast
models and ensembles are suggesting another storm system
impacting the area. High temperatures are expected to be
slightly cooler given the cloud cover and rain chances with
values in the low to mid 80s along the river valleys.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Through 18z Saturday...
Two main weather concerns for the terminals during the 18z TAF
cycle is:
1) Showers and thunderstorms this afternoon into this evening that
could reduce flight categories to MVFR-IFR levels, and
2) The potential for fog/low stratus development tonight that could
reduce categories to MVFR-LIFR levels.
VFR conditions are currently ongoing across all the TAF sites with
cloud bases between 4,000-12,000 feet AGL. Scattered showers and
thunderstorms are ongoing across the area with two main batches: one
over the SW Adirondacks and another from southern Vermont into the
Capital Region into the Catskills. There's some vicinity thunder
around KALB and KGFL with the ongoing convection in the area this
afternoon. There's potential for showers and thunderstorms to impact
the terminals this afternoon into this evening. Greatest confidence
is over KALB and KGFL given current observations and forecast
trends. Have TEMPO groups for all of the sites however.
Later this evening and especially tonight, there's the potential for
some fog/low stratus developing over the TAF sites given the ample
amount of low level moisture in place. Any fog could be locally
dense over KGFL/KALB/KPSF. Any fog/low stratus will have the
potential for reducing cigs/vsbys to MVFR-LIFR levels.
Any fog/low stratus should burn off Saturday morning with things
improving back to VFR levels.
Winds are expected to be light and variable if not slightly out of
the south between 4-10 kts this afternoon. Winds are expected to
trend towards calm tonight.
Outlook...
Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday: High Operational Impact. Likely SHRA...TSRA.
Sunday Night: High Operational Impact. Likely SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.HYDROLOGY...
A few additional showers and thunderstorms are possible on
Saturday. While coverage looks less than today, it will
continue to be humid, so locally high rainfall rates can't be
ruled out once again.
More widespread showers and embedded thunderstorms are expected
for Sunday into Sunday night. Much of the area is in a Slight
Risk for Excessive Rainfall. At this time, 1.00 to 3.00 inches
of rainfall is expected, with the heaviest totals across the
high terrain of the Catskills, Berkshires and southern VT.
Street flooding and sharp rises on small streams is expected to
occur on Sunday into Sunday night. Some flash flooding will be
possible, especially for areas that see heavy rainfall on Fri,
as soils are starting to become wetter due to the recent
rainfall. Urban areas will also be susceptible to a flood
threat. A Flood Watch for flash flooding may be needed for
Sunday into Sunday night. While main stem rivers should
generally remain within their banks, some smaller flashier
streams could approach flood stage, depending on how much
and how fast rainfall occurs.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch until 10 PM EDT this evening for NYZ033-039-040-
042-043-082>084.
MA...None.
VT...None.
&&
SYNOPSIS...Evbuoma
NEAR TERM...Evbuoma
SHORT TERM...Evbuoma
LONG TERM...Evbuoma
AVIATION...Evbuoma
HYDROLOGY...Evbuoma/FrugisHazardous weather outlook, Jul 7, 4:44 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 444 PM EDT Fri Jul 7 2023 CTZ001-013-MAZ001-025-NYZ032-038-041-047>054-058>061-063>066- VTZ013>015-081200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Southern Herkimer- Northern Saratoga-Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Bennington-Western Windham-Eastern Windham- 444 PM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Showers and thunderstorm are expected to continue into this evening. A few thunderstorms will be capable of producing gusty winds, mainly for the Adirondacks and Mohawk Valley, where this is a Marginal Risk for severe thunderstorms. The main threat from any thunderstorm will be heavy downpours, which may result of ponding of water in urban, low lying and poor drainage areas. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms again on Saturday. More widespread showers and thunderstorms are also expected on Sunday. Showers and thunderstorms on Sunday will contain heavy rainfall, which may once again result in flooding of urban and low lying areas. Flash flooding is possible for areas that see repeated heavy downpours and a Flood Watch for flash flooding could be needed. In addition, there will continue to be a chance for thunderstorms Monday through Thursday, mainly in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ033-039-040-042-043-082>084-081200- Hamilton-Southern Fulton-Montgomery-Northern Warren- Northern Washington-Northern Fulton-Southeast Warren- Southern Washington- 444 PM EDT Fri Jul 7 2023 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms again on Saturday. More widespread showers and thunderstorms are also expected on Sunday. Showers and thunderstorms on Sunday will contain heavy rainfall, which may once again result in flooding of urban and low lying areas. Flash flooding is possible for areas that see repeated heavy downpours and a Flood Watch for flash flooding could be needed. In addition, there will continue to be a chance for thunderstorms Monday through Thursday, mainly in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 7, 3:31 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
331 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Flood Fonda 42.95N 74.38W
07/07/2023 Montgomery NY Trained Spotter
Culvert overflowing with six inches of water over
portions of Route 5 and Broadway near Fonda
&&
Event Number ALY2303061
RathbunLocal storm report, Jul 7, 3:47 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
347 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Flood Lake George 43.42N 73.71W
07/07/2023 Warren NY Trained Spotter
Standing water on Beach Road in Lake George Village
&&
Event Number ALY2303062
RathbunSpecial weather statement, Jul 7, 4:00 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
400 PM EDT Fri Jul 7 2023
NYZ063-064-072030-
Western Ulster NY-Eastern Ulster NY-
400 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of southeastern Ulster
County through 430 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kerhonkson, or 7 miles west of New Paltz, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
New Paltz, Hurley, High Falls, Kerhonkson, Tillson, Rosendale,
Marbletown, Cherrytown, Rolling Meadows, Maple Hill, Atwood,
Liebhardt, Fantinekill, Stone Ridge, Elting Corners, Mombaccus,
Cottekill, Kallops Corners, Lyonsville and Butterville.
This includes Interstate 87 near exit 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4169 7431 4182 7436 4195 7405 4172 7402
TIME...MOT...LOC 2000Z 255DEG 12KT 4178 7421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KSLLocal storm report, Jul 7, 4:13 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
413 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Flash Flood West Day 43.27N 74.07W
07/07/2023 Saratoga NY Amateur Radio
Mudslide blocking the intersection of Shields Road and
North Shore Road due to heavy rainfall
&&
Event Number ALY2303063
RathbunLocal storm report, Jul 7, 4:39 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
439 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Flash Flood 1 N Edinburg 43.25N 74.09W
07/07/2023 Saratoga NY Emergency Mngr
Northshore Road washed out near Lakeland Road.
&&
Event Number ALY2303064
SNDLocal storm report, Jul 7, 4:40 PM EDT, 19 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albany NY
440 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flood Canajoharie 42.91N 74.57W
07/07/2023 Montgomery NY Trained Spotter
Route 5s flooded in the Town of Canajoharie near exit
29 of the New York State Thruway.
0300 PM Flood Fonda 42.95N 74.38W
07/07/2023 Montgomery NY Trained Spotter
Culvert overflowing with six inches of water over
portions of Route 5 and Broadway near Fonda
0325 PM Flood Lake George 43.42N 73.71W
07/07/2023 Warren NY Trained Spotter
Standing water on Beach Road in Lake George Village
0404 PM Flash Flood West Day 43.27N 74.07W
07/07/2023 Saratoga NY Amateur Radio
Mudslide blocking the intersection of Shields Road and
North Shore Road due to heavy rainfall
0410 PM Flash Flood 1 N Edinburg 43.25N 74.09W
07/07/2023 Saratoga NY Emergency Mngr
Northshore Road washed out near Lakeland Road.
&&
EVENT NUMBER ALY2303060 ALY2303061 ALY2303062 ALY2303063 ALY2303064
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:40 AM EDT | Flood Watch | ALY | Fulton, Hamilton, Montgomery, Warren, Washington | 10 hr |
| Jul 7, 11:49 AM EDT | Special Weather Statement | ALY | Greene | 41 min |
| Jul 7, 11:51 AM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| Jul 7, 12:00 PM EDT | Special Weather Statement | ALY | Albany | 30 min |
| Jul 7, 12:05 PM EDT | Areal Flood Advisory | ALY | Albany | 3 hr |
| Jul 7, 12:15 PM EDT | Areal Flood Advisory | ALY | Hamilton | 3 hr |
| Jul 7, 12:35 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| Jul 7, 12:42 PM EDT | Areal Flood Advisory | ALY | Albany | 2 hr |
| Jul 7, 12:50 PM EDT | Areal Flood Advisory | ALY | Hamilton | 2 hr |
| Jul 7, 1:19 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 2 hr |
| Jul 7, 1:36 PM EDT | Special Weather Statement | ALY | Warren | 24 min |
| Jul 7, 1:39 PM EDT | Special Weather Statement | ALY | Warren | 36 min |
| Jul 7, 1:40 PM EDT | Special Weather Statement | ALY | Herkimer | 35 min |
| Jul 7, 1:44 PM EDT | Special Weather Statement | ALY | Schenectady | 31 min |
| Jul 7, 1:53 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Saratoga, Warren | 37 min |
| Jul 7, 2:02 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 28 min |
| Jul 7, 2:18 PM EDT | Special Weather Statement | ALY | Warren | 27 min |
| Jul 7, 2:25 PM EDT | Areal Flood Advisory | ALY | Hamilton, Saratoga, Warren | 3 hr |
| Jul 7, 2:29 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 31 min |
| Jul 7, 2:45 PM EDT | Special Weather Statement | ALY | Hamilton | 30 min |
| Jul 7, 2:50 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 115 min |
| Jul 7, 2:50 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schoharie | 25 min |
| Jul 7, 3:00 PM EDT | Special Weather Statement | ALY | Ulster | 30 min |
| Jul 7, 3:02 PM EDT | Special Weather Statement | ALY | Warren, Washington | 28 min |
| Jul 7, 3:20 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 40 min |
| Jul 7, 3:22 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jul 7, 3:25 PM EDT | Areal Flood Advisory | ALY | Columbia | 79 min |
| Jul 7, 3:34 PM EDT | Flash Flood Warning | ALY | Fulton, Montgomery, Schoharie | 116 min |
| Jul 7, 3:54 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 3 hr |
| Jul 7, 3:58 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 47 min |
| Jul 7, 4:00 PM EDT | Special Weather Statement | ALY | Ulster | 30 min |
| Jul 7, 4:22 PM EDT | Areal Flood Advisory | ALY | Herkimer, Montgomery | 72 min |
| Jul 7, 4:53 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 50 min |
| Jul 7, 5:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 24 min |
| Jul 7, 5:34 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery | 63 min |
| Jul 7, 6:22 PM EDT | Special Weather Statement | ALY | Ulster | 23 min |
| Jul 7, 7:01 PM EDT | Special Weather Statement | ALY | Ulster | 29 min |
| Jul 7, 7:29 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.